MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO STRAIGHT PLATE 2 HOLES/9MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO STRAIGHT PLATE 2 HOLES/9MM; BONE PLATE
Model Number 04.503.061
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Date of event is unknown.Explant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was implanted with polyetheretherketone (peek) patient-specific implants (psi) as a bifrontal cranioplasty on an unknown date.After approximately one month, implants had to be removed due to infection.The hardware removal was successfully completed.Revision surgery will be scheduled to insert a new flap once patient heals from infection.Patient outcome was satisfactory.This is report 2 of 9 for (b)(4).

Brand Name
TI MATRIXNEURO STRAIGHT PLATE 2 HOLES/9MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7673885
Report Number2939274-2018-52769
Device Sequence Number1554193
Product Code JEY
UDI-Device Identifier10887587017938
UDI-Public(01)10887587017938
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K042365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.061
Device Catalogue Number04.503.061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2018
Initial Report FDA Received Date07/10/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;